Sign in with
Sign up | Sign in
Your question
Closed

Sapphire 6850

Last response: in Graphics & Displays
Share
February 14, 2011 12:53:53 AM

Hello everyone!

I'm having a hard time thinking how to explain this as I really don't have any idea what the problem is, so please bear with me.

Okay, my problem is that whenever I play Warcraft TFT, specifically DotA, I see strange lines in my screen. Like lines around the edges of a character or object from the game. I'm also sometimes seeing some areas on my screen that it's as if it's changing or becoming blurry. BTW, I'm using a 21.5" AOC (2236vw led) monitor and Catalyst 10.10 driver. I tried playing another game which is Aika Online (Korean mmorpg) with out any problem. I haven't tested any hard core game/s yet since I don't have any installer to use atm. I just want to sort this out first.

Is it a problem with my card or some config I need to change?

Thanks!

More about : sapphire 6850

a c 169 U Graphics card
February 14, 2011 10:18:37 AM

Your card could be defective,what are your other system specs ? also have you tried older drivers too ?
Score
0
February 14, 2011 12:54:29 PM

I have already played 2 more games aside from that one I have mentioned and it's working fine. I only get this problem with that game alone.

Specs:
Athlon x4 635
AOC 21.5" LED (2236vw)
Sapphire 6850
Gskill 4gb (2x2gb)
Catalyst 10.10 driver

I don't get it. This is just a basic game, but I am experiencing this problem... weird.
Score
0
Related resources
February 14, 2011 1:03:52 PM

I think warcraft is an old game and is not supporting widescreen resolutions... Maybe that's the problem ??
Score
0
a c 169 U Graphics card
February 14, 2011 4:22:03 PM

Could be ^
Try running the game in compatibility mode.
Score
0
February 14, 2011 11:27:38 PM

That's what I also thought, but I already tried running it in compatibility mode and it still does the same. I also tried enabling opengl and disabling Vsync, no improvement at all.
Score
0
February 15, 2011 9:33:24 AM

A friend of mine uses the same card and a 23" led monitor, no problem with his game play. Any other settings I could change?
Score
0
February 15, 2011 2:23:02 PM

Tried V-snyc on, off and on/off unless application species. Still getting the lines.
Score
0
February 16, 2011 3:03:55 PM

That's what I suspect too. It's either Warcraft III doesn't support widescreen monitor or 6850 is just overkill. Already tried 11.1a and it's still the same. I may just need to live with those tearing images. Thanks everyone!
Score
0
February 16, 2011 3:04:15 PM

Best answer selected by Omis.
Score
0
a c 271 U Graphics card
February 16, 2011 6:23:15 PM

This topic has been closed by Mousemonkey
Score
0
!